Integrable superconductivity and Richardson equations

Authors

  • E. D. Belokolos

Abstract

For the integrable generalized model of superconductivity, the solution of the Richardson equations is studied for a model spectrum. For the case of a narrow band, the solution is presented in terms of generalized Laguerre or Jacobi polynomials. In the asymptotic limit, when the Richardson equations are transformed into a singular integral equation, the properties of the integration contour are discussed and the spectral density is calculated. The conditions of appearance of gaps in the spectrum are investigated.

Published

25.03.2007

Issue

Section

Research articles

How to Cite

Belokolos, E. D. “Integrable Superconductivity and Richardson Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 59, no. 3, Mar. 2007, pp. 314–326, https://umj.imath.kiev.ua/index.php/umj/article/view/3309.